Will chemical peel help with scarring and red marks and discoloration? (Photo)
Doctor Answers 3
Thank you for your question. A V-Beam and a chemical peel can address the red marks and discoloration. I suggest that you move forward by consulting with a board certified facial plastic surgeon to discuss your health profile in relation to Accutane as well.
Scarring and red marks.
Thank you for your question. The Vbeam laser would be the best treatment for the red in your skin. Hyperpigmentation and scarring can be treated with a combination of peels and topical creams. If you have very deep scarring, microneedling would be a good option to look into. I would suggest you meet with a dermatologist for a consultation to get a treatment plan going. Additionally, if you are going to get any laser done, you will want to wait until 6 months after you finished your accutane.
Red marks and discolorations and acne scars
A combination of V-Beam and chemical peels will help fix this situation. A pigment protocol with bleaching creams and Retinoids will help as well. Please see an expert in scars. Best, Dr. Green
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.